MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 24010-0007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite texium infusion set was leaking the following information was received by the initial reporter with the following verbatim.It was reported by customer that leaking alaris sets when nurses are giving an iv push of chemotherapy.
 
Event or Problem Description
No further information was provided.
 
Additional Manufacturer Narrative
It was reported by customer that leaking alaris sets when nurses are giving an iv push of chemotherapy.One sample of infusion set 24010-0007t and three photos of infusion set 24010-0007t infusion set was, along with an unidentified syringe with a texium connector, were submitted for quality evaluation.Two photos were of the infusion set and one photo was of the infusion set packaging.Visual inspection of the samples did not identify any damages or abnormalities in the infusion set assembly.The unidentified syringe with the texium connector attached was connected to a bd smartsite and tested for leakage.There were no issues identified with the texium and syringe submitted.Investigation of the infusion set photos show that there is leakage from between the male luer connector and the texium luer connection.The physical sample was then primed and a smartsite connected to the texium connector to allow for flow through the infusion set.After the fluid was allowed to flow through the infusion set, a small leak was noticed coming from the union location of the male luer connector and the white thread body of the texium connector.The customer complaint of leakage for infusion set 24010-0007t was confirmed by evaluation.Investigation has been forwarded to the manufacturing facility for root cause determination.After the investigation was completed it was determined that the possible root cause of the leakage between the male luer and texium connector could be related to the incorrect loctite application and incomplete torque between components by the assembler due to no follow-up procedure in the standard work instruction and some improvement opportunities with the description of the torque operation.Additionally, a leak test was not performed for the pieces reported on the complaint or the defective pieces were incorrectly segregated due to an omission by the assembler.A quality alert was performed on may 05th, 2025 by the quality engineer ¿ post market support and communicated by production supervisor to the involved personnel to inform this failure mode and reinforce following the operations described in the sws, and be sure to add enough loctite and complete torque to assemble male luer and texium.Additionally, the process was updated to carry out the 100% leak test in production line and segregate the defective material to only sent good product to customers.A device history record review for model 24010-0007t lot numbers 24045382, 24055598, and 24085240 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21141651
Report Number9616066-2025-00009
Device Sequence Number15785389
Product Code FPA
UDI-Device Identifier10885403271021
UDI-Public(01)10885403271021(11)240826(17)270826(10)24085240
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number24010-0007T
Device Lot Number24085240
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown